# SDR CALA2022030700580

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 147A56601
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK SUPPORT BETWEEN STA 947.5 967.5 OUTBOARD LEFT HAND SIDE IN A CABIN. MARKED DOT 211. AAR RFD NR 99920549 REMOVED AND REPLACED TRACK SUPPORT P/N 147A600-1 ON OUTBOARD L/H SIDE IN CABIN, WITH NEW TRACK SUPPORT P/N: 58-5300-3-0039, IAW B 737 SRM 51-40-02 STEP 7 (WORK ACCOMPLISHED BY V934437 AND V91483 7).
